Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Apr 27, 2009, 2:40 PM CDT for Chautauqua County, Montgomery County, Wilson County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2009, 2:40 PM CDT (19:40 UTC)
- Expired
- Apr 27, 2009, 8:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chautauqua County, KS, Montgomery County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 123 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 2:59 PM CDT | FLASH FLOOD | Neodesha, KS | THE KANSAS DEPARTMENT OF TRANSPORTATION REPORTED FLASH FLOODING IN THE TOWN OF NEODESHA. |
| Apr 27, 3:12 PM CDT | HEAVY RAIN 2.37 | Neodesha, KS | MOST OF THE RAIN FELL IN 45 MINUTES, 1 TO 2PM RANGE. HIGHWAY US 75 CLOSED FROM HIGH WATER NEAR NEODESHA. |
| Apr 27, 6:00 PM CDT | FLASH FLOOD | 2 Se Neodesha, KS | SEVERAL COUNTY ROADS WERE FLOODED IN THE SOUTHEAST PART OF THE COUNTY. |
| Apr 27, 6:00 PM CDT | FLASH FLOOD | Independence, KS | NUMEROUS COUNTY ROADS WERE FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1225 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 271940
FFWICT
KSC019-125-205-280145-
/O.NEW.KICT.FF.W.0007.090427T1940Z-090428T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
240 PM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.
MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
SOUTHERN WILSON COUNTY IN SOUTHEAST KANSAS.
* UNTIL 845 PM CDT.
* AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL ACROSS THE
WARNED AREA. INDIVIDUAL THUNDERSTORMS WERE MOVING OVER THE SAME
AREAS REPEATEDLY.
DOPPLER RADAR ESTIMATED BETWEEN 3 TO 5 INCHES OF RAIN HAVE FALLEN
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OVER GREATER THAN
1 INCH POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALTOONA...BOLTON...BUXTON...CANEY...CHAUTAUQUA...CHERRYVALE...
COFFEYVILLE...COFFEYVILLE AIRPORT...DEARING...ELK CITY...HALE...
HAVANA...INDEPENDENCE AIRPORT...INDEPENDENCE...LIBERTY...
NEODESHA...NIOTAZE...PERU...SEDAN...SYCAMORE...TYRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3699 9628 3729 9607 3729 9596 3747 9596
3761 9553 3700 9552
$$
CARUSO1 follow-up statement
000
WGUS73 KICT 280031
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT MON APR 27 2009
KSC019-125-205-280145-
/O.CON.KICT.FF.W.0007.000000T0000Z-090428T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA KS-WILSON KS-MONTGOMERY KS-
731 PM CDT MON APR 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
MONTGOMERY...SOUTHERN WILSON AND EASTERN CHAUTAUQUA COUNTIES...
AT 724 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS
MOVING THROUGH THE WARNED AREA. SO FAR RAINFALL AMOUNTS...HAVE
RANGED FROM THE 3 TO 5 INCHES ACROSS THE AREA WITH AN ADDITIONAL ONE
HALF INCH OF RAIN POSSIBLE DURING THE NEXT HOUR BEFORE ENDING.
AT 724 PM CDT...LOCAL LAW ENFORCEMENT REPORTED STILL HAD SOME COUNTY
ROADS THAT WERE FLOODED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3699 9628 3729 9607 3729 9596 3747 9596
3761 9553 3700 9552
$$
COXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:22 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 27, 12:22 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1222 PM CDT MON APR 27 2009 .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SURFACE COLD FRONT WILL GRADUALLY SHIFT SEWD OUT OF SERN KS BETWEEN 21Z AND 00Z. SCT-NMRS TS EXPECTED TO CONTINUE TO DEVELOP ACROSS SERN KS IN THE INSTABILITY/CONVERGENCE AXIS ALONG AND AHEAD OF THE FRONT THRU LATE THIS PM. THIS COULD IMPACT THE CNU SITE AND WILL UTILIZE TEMPO TS THERE. WIDESPREAD IFR/MVFR CIGS ACROSS THE AREA ARE EXPECTED TO GRADUALLY DIMINISH/DISSIPATE SEWD STARTING WITH CNTRL KS THIS PM. MAY TAKE TIL TUES AM FOR SERN KS (CNU) TO LOSE THE LOW STRATUS WHEN THE LOW-LEVEL FLOW WILL BECOME ANTICYCLONIC. GIVEN CLEARING SKIES IN CNTRL/S-CNTRL KS TONIGHT ALONG WITH RECENT WIDESPREAD SIGNIFICANT RAINFALL...COULD EXPERIENCE AREAS OF FOG LATE TONIGHT/EARLY TUES AM. JMC && .PREV DISCUSSION... /ISSUED 626 AM CDT MON APR 27 2009/ AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONVECTION WILL MAINLY AFFECT KCNU FOR THE FIRST SEVERAL HOURS OF THE FORECAST. AFTER SOME GUSTY WINDS THIS MORNING AT KRSL AND KSLN...WINDS WILL GRADUALLY WEAKEN AND BECOME LIGHT AND VARIABLE FOR TONIGHT. AM CONCERNED ABOUT FOG POTENTIAL GIVEN SO MUCH RAINFALL THE PAST COUPLE DAYS...LATE CLEARING AND LIGHT WINDS TONIGHT. FOR NOW HAVE PUT 3-4SM AT ALL TAF SITES...AND CAN REFINE WITH LATER FORECASTS. WOULD NOT BE SURPRISED TO SEE SOME DENSE FOG AT AT LEAST ONE TAF SITE TUESDAY MORNING. PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 27 2009/ DISCUSSION... FORECAST CONCERN...RESIDUAL PRECIP/CONVECTION THIS MORNING AND FLOODING AGGRAVATION. ONGOING CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY ALONG AND EAST OF I-135 THIS MORNING...WITH AREAS OF LOCALLY HEAVY RAINFALL POSSIBLE. FLOOD WATCH WILL BE CANCELED TO THE WEST OF THIS AREA AND CONTINUED TO THE EAST UNTIL 18Z EXPIRATION. THE REMAINING PORTION OF THE UPPER TROF WILL EJECT ACROSS THE CENTRAL PLAINS TODAY...WITH SOME RENEWED CONVECTION POSSIBLE ALONG THE EASTWARD MIGRATORY SURFACE FRONT ACROSS SOUTHEAST KANSAS. OTHERWISE SOME CLEARING IS EXPECTED ACROSS CENTRAL KANSAS THIS AFTERNOON...THOUGH TEMPERATURES WILL BE QUITE CHILLY OVER THE PAST SEVERAL DAYS. A BRIEF RESPIT FROM THE RAIN AND THUNDER CAN BE EXPECTED ACROSS THE AREA TONIGHT INTO TUESDAY...AS HIGH PRESSURE AND DRIER AIR NOSE SOUTH ACROSS EASTERN KANSAS. HOWEVER...MOISTURE WILL BEGIN TO RETURN BY TUESDAY NIGHT INTO WEDNESDAY IN ADVANCE OF ANOTHER UPPER TROF DEVELOPING ACROSS THE WEST. LITTLE CHANGE TO THE OUTER PERIODS WITH FOCUS ON CURRENT AND SHORT TERM WEATHER. DARMOFAL AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU AREAS OF IFR/MVFR CIGS/VSBYS WILL CONTINUE TO AFFECT THE AREA OVERNIGHT...WITH SCATTERED TO NUMEROUS CONVECTION. A GENERAL IMPROVEMENT IN CONDITIONS IS EXPECTED ACROSS THE AREA BY LATE MORNING AND INTO THE AFTERNOON...AS DRIER AIR ADVECTS ACROSS THE AREA BEHIND A COLD FRONT. CONDITIONS EXPECTED TO BECOME VFR ACROSS CENTRAL KANSAS BY THE END OF THE FORECAST VALID PERIOD...WITH MVFR CIGS LINGERING ACROSS SOUTHEAST KANSAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 42 68 55 / 60 10 10 30 HUTCHINSON 56 40 66 54 / 40 10 10 30 NEWTON 57 40 67 54 / 60 10 10 30 ELDORADO 60 42 68 54 / 80 10 10 20 WINFIELD-KWLD 68 43 69 55 / 70 10 10 20 RUSSELL 53 38 62 52 / 20 0 20 30 GREAT BEND 53 39 62 53 / 20 0 20 30 SALINA 54 39 67 53 / 40 0 10 30 MCPHERSON 56 40 66 54 / 40 0 10 30 COFFEYVILLE 75 45 70 56 / 80 30 10 20 CHANUTE 71 43 69 54 / 80 20 10 20 IOLA 69 43 68 53 / 80 20 10 20 PARSONS-KPPF 73 45 70 55 / 80 30 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 27, 12:50 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1250 PM CDT MON APR 27 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-281800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1250 PM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL OCCUR ACROSS SOUTHEAST KANSAS THIS AFTERNOON. THE MAIN THREATS WILL BE HAIL TO QUARTER SIZE AND WIND GUSTS TO 70 MPH. ONGOING FLOODING OF LOW-LYING AREAS AND ALONG RIVERS AND CREEKS WILL CONTINUE ACROSS PARTS OF CENTRAL...SOUTH CENTRAL KANSAS...AND SOUTHEASTERN KANSAS. PLEASE REFER TO THE LATEST AREAL OR RIVER FLOOD WARNING PRODUCTS FOR MORE SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. HOWEVER THE CHANCES FOR THUNDERSTORMS WILL INCREASE BY WEDNESDAY AND INTO THURSDAY. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL. CHANCES FOR THUNDERSTORMS WILL LINGER INTO THE UPCOMING WEEKEND...THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Apr 27, 12:24 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1224 PM CDT MON APR 27 2009 KSZ098-099-271815- CHAUTAUQUA-MONTGOMERY- 1224 PM CDT MON APR 27 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES... AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PERU...OR 8 MILES EAST OF SEDAN...AND MOVING NORTHEAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Apr 27, 12:34 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1234 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLOOD 7 NW BELLE PLAINE 37.47N 97.37W
04/27/2009 SUMNER KS EMERGENCY MNGR
NINNESCAH RIVER FLOOD WATERS ARE COVERING ROADS LEADING
INTO THE SMALL COMMUNITY OF PONDEROSA ESTATES WHICH IS
SOUTH OF 120TH AVENUE AND 2 MILES WEST OF HIGHWAY 81. A
FEW HOMES IN THE PONDEROSA ESTATES TAKING ON WATER.
&&
JASSpecial weather statement, Apr 27, 1:23 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 123 PM CDT MON APR 27 2009 KSZ095-096-099-271915- MONTGOMERY-NEOSHO-WILSON- 123 PM CDT MON APR 27 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF NEODESHA...OR 20 MILES NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Apr 27, 1:24 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
124 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 3 S ELK CITY 37.25N 95.91W
04/27/2009 E0.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
LFWLocal storm report, Apr 27, 1:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FLOOD 3 W BELLE PLAINE 37.39N 97.33W
04/27/2009 SUMNER KS CO-OP OBSERVER
NINNESCAH FLOOD WATERS FLOWING OVER BOTH LANES OF
K-55...3 MILES FROM BELLE PLAINE. WATER ABOUT 18 INCHES
DEEP. FLOOD WATERS START FROM 300 FEET EAST OF THE RIVER
BRIDGE AND EXPAND TO 25 FEET WIDE. FLOOD WATERS FROM
HIGHWAY 81 IS REACHING THE Y SECTON OF THE ROAD NEAR
K-55.
&&
JASSpecial weather statement, Apr 27, 2:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 229 PM CDT MON APR 27 2009 KSZ095-096-099-272015- MONTGOMERY-NEOSHO-WILSON- 229 PM CDT MON APR 27 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NEODESHA...OR 21 MILES WEST OF PARSONS...AND MOVING NORTHEAST AT 25 MPH. A SECOND STRONG STORM WAS LOCATED 4 MILES SOUTHEAST OF ELK CITY MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG STORM WAS LOCATED 7 MILES EAST OF ERIE MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 55 min |
| Apr 26, 7:06 PM CDT | Areal Flood Warning | ICT | Harper, Kingman | 5 hr |
| Apr 26, 7:32 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Apr 26, 8:23 PM CDT | River Flood Warning | ICT | Sumner | 32 hr |
| Apr 26, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 33 min |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Marion | 37 hr |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Chase | 66 hr |
| Apr 26, 8:30 PM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Apr 26, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 34 min |
| Apr 26, 9:01 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 26, 9:05 PM CDT | River Flood Warning | ICT | Saline | 31 hr |
| Apr 26, 9:10 PM CDT | River Flood Warning | ICT | Butler | 48 hr |
| Apr 26, 9:10 PM CDT | River Flood Warning | ICT | Butler, Cowley | 55 hr |
| Apr 26, 9:12 PM CDT | River Flood Warning | ICT | Sedgwick | 48 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Harvey | 6 hr |
| Apr 26, 9:15 PM CDT | River Flood Warning | ICT | Sedgwick | 6 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sedgwick | 42 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 49 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Sumner | 65 hr |
| Apr 26, 9:19 PM CDT | River Flood Warning | ICT | Cowley | 7 days |
| Apr 26, 9:23 PM CDT | River Flood Warning | ICT | Saline | 11 hr |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 33 min |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | McPherson | 23 hr |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | McPherson, Saline | 40 hr |
| Apr 26, 9:28 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 35 min |
| Apr 26, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 22 min |
| Apr 26, 10:33 PM CDT | Flash Flood Warning | ICT | Butler | 6 hr |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Sumner | 6 hr |
| Apr 27, 12:29 AM CDT | Areal Flood Warning | ICT | Chase, Harvey, McPherson, Marion, Reno, Rice | 12 hr |
| Apr 27, 12:47 AM CDT | Areal Flood Warning | ICT | Greenwood | 12 hr |
| Apr 27, 12:59 AM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 4 hr |
| Apr 27, 3:11 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 31 hr |
| Apr 27, 3:11 AM CDT | River Flood Warning | ICT | Sumner | 43 hr |
| Apr 27, 3:14 AM CDT | River Flood Warning | ICT | Butler, Cowley | 42 hr |
| Apr 27, 3:45 AM CDT | River Flood Warning | ICT | Wilson | 5 hr |
| Apr 27, 4:17 AM CDT | Flash Flood Warning | ICT | Butler | 5 hr |
| Apr 27, 4:28 AM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Apr 27, 5:00 AM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 27, 5:51 AM CDT | River Flood Warning | ICT | Butler | 9 hr |
| Apr 27, 8:45 AM CDT | River Flood Warning | ICT | Butler | 6 hr |
| Apr 27, 8:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 6 hr |
| Apr 27, 9:11 AM CDT | Areal Flood Warning | ICT | Butler | 10 hr |
| Apr 27, 9:39 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Apr 27, 9:39 AM CDT | River Flood Warning | ICT | Butler, Cowley | 3 days |
| Apr 27, 9:39 AM CDT | River Flood Warning | ICT | Cowley | 3 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Allen | 41 hr |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Allen, Neosho | 4 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Neosho | 5 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Labette, Neosho | 6 days |
| Apr 27, 10:14 AM CDT | River Flood Warning | ICT | Labette | 7 days |
| Apr 27, 10:19 AM CDT | Areal Flood Warning | ICT | Rice | 9 hr |
| Apr 27, 10:24 AM CDT | Areal Flood Warning | ICT | Chase, Harvey, Marion | 9 hr |
| Apr 27, 3:04 PM CDT | Flash Flood Warning | ICT | Neosho | 6 hr |
| Apr 27, 6:45 PM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.